# SDR USAASB96133

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BWI - FLT 378 - AT CRUISE, CAPTAIN RECEIVED AN ENGINE OVERHEAT/FIRE INDICATION ON THE NR 1 ENGINE.  WITH POWER REDUCED TO ENGINE IDLE, THE INDICATION REMAINED.  FLIGHT DIVERTED TO BWI.  NO EMERGENCY WAS DECLARED AND THE NR 1 ENGINE WAS NOT SHUT DOWN.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MX REPLACED THE NR 1 ENGINE FIRE DETECTOR LOOP ASSEMBLY, THE FIRE/OVERHEAT CONTROL MODULE AND THE ENGINE/APU FIRE CONTROL PANEL.  SYSTEM OPERATIONAL CHECKS AND TESTS NORMAL.  RAN ENGINE, 'A' LOOP CHECKS NORMAL.  FIRE DET LOOP ASSY P/N 6678, FIRE/OVERHEAT CONT MODULE P/N 6594-01, ENGINE/APU FIRE CONTROL PANEL P/N 69-37307-145.  (M)
